# SDR FDEA202011212935

- Difficulty date: November 21, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 86,022 hours, 20,870 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB28881
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT INSPECTION CARRIED OUT AT LEFT HAND WING FIXED LEADING EDGE AT TRACK NUMBER 7 OF STATION XOS 490.000, FOUND CRACK AT CORNER NUMBER 5 OF SLAT ACTUATOR ACCESS DOOR, FORWARD INBOARD CORNER APPROXIMATELY 0.75 INCHES LENGTH.  LEFT HAND WING FIXED LEADING EDGE AT TRACK NUMBER 7 OF STATION XOS 490.000 ON NUMBER 5 OF SLAT ACTUATOR ACCESS DOOR FORWARD INBOARD CORNER SKIN REPAIR CARRIED OUT, AS PER MD-11 SRM 57-40-01-2R FIGURE 201 REPAIR 17.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
